# SDR CJP2002F00000

- Difficulty date: July 1, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N261PG
- Make and model: Lear 35A
- Aircraft serial: 329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 48C48641
- Part serial: 0739
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN GEAR HANDLE WAS SELECTED TO DOWN POSITION.  FLIGHT CREW COMPLETED AN EMERGENCY LANDING GEAR EXENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND DUPLICATED PROBLEM.  LANDING GEAR TROUBLESHOOTING DETERMINED LANDING GEAR SELECTOR VALVE FAILED.  PART WAS REPLACED AND A FUNCTIONAL CHECK OF THE GEAR SYSTEM WAS NORMAL.
